# SDR MASA200800478

- Difficulty date: June 17, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2935 PHX-YYC.  TWO AFT EMERGENCY CEILING FLOODLIGHTS INOP.  MX REPLACED LAMPS, OPS CHECK GOOD.  (B)
